Ok I had my monthly dad on the first of the month but tree days ago I had to use it n I cleaned myself n I was bleeding only when I wip myself. But it was only for one day it was very light but I was not spotting at all so can u help me n tell me what was that is it any symptoms about anything n I also having back pain I never had that problem before u can message me to ***@**** thank you
The exact cause of your symptoms can be determined only after a thorough medical history and clinical examination. This is usually caused by a temporary drop in levels of the hormone estrogen at the time of ovulation which is quite normal .Are you on any birth control method? It is normal to experience mild bleeding on OC pills due to a drop in estrogen levels. Implantation bleeding is another possibility with history of unprotected sex.Stress, injury to the vagina, hormonal fluctuations, and undiagnosed vaginal infections all can lead to bleeding between periods. I will advise you to consult a gynecologist and get the cause determined. Do write to us again.
Best of luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.